MathSciNet Relay Station
MathSciNet bibliographic data
MR1768531 35Q30 (76D03 76D05)
Cannone, Marco; Planchon, Fabrice On the regularity of the bilinear term for solutions to the incompressible Navier-Stokes equations. Rev. Mat. Iberoamericana 16 (2000), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement